BibTeX record journals/mscs/Berg09

download as .bib file

@article{DBLP:journals/mscs/Berg09,
  author    = {Benno van den Berg},
  title     = {Three extensional models of type theory},
  journal   = {Mathematical Structures in Computer Science},
  volume    = {19},
  number    = {2},
  pages     = {417--434},
  year      = {2009},
  url       = {http://dx.doi.org/10.1017/S0960129509007440},
  doi       = {10.1017/S0960129509007440},
  timestamp = {Mon, 04 May 2009 22:12:28 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/mscs/Berg09},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}